# SDR CHQA000523

- Difficulty date: July 27, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N278
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 9,690 hours, 7,574 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT A BURNING ODOR OCCURRED WHEN THE ANTI ICE SYSTEM WAS ACTIVATED IN ICING CONDITIONS.  PERFORMED OPERATIONAL CHECK OF THE PNEUMATIC SYSTEM AND FOUND NO SMELL OR DEFECTS IN THE SYSTEM AT THIS TIME AND DATE.  INSPECTED IAW EMB 145 AMM 36-00-00.
